UNIGE document Scientific Article
previous document  unige:80763  next document
add to browser collection
Title

Some application of Stieltjes transforms in the construction of optimal designs for nonlinear regression models

Authors
Dette, Holger
Published in Computational Statistics & Data Analysis. 1996, vol. 21, p. 273-292
Full text
Extract (48 Kb) - private document Private access
Structures
Citation
(ISO format)
DETTE, Holger, SPERLICH, Stefan Andréas. Some application of Stieltjes transforms in the construction of optimal designs for nonlinear regression models. In: Computational Statistics & Data Analysis, 1996, vol. 21, p. 273-292. https://archive-ouverte.unige.ch/unige:80763

89 hits

0 download

Update

Deposited on : 2016-02-19

Export document
Format :
Citation style :